The University of Southampton
University of Southampton Institutional Repository

Edge-Colorability of Graph Bundles

Edge-Colorability of Graph Bundles
Edge-Colorability of Graph Bundles
0095-8956
12-19
Pisanski, T.
09317670-2c1d-43c1-bba4-331e50f540a5
Shawe-Taylor, J.
c32d0ee4-b422-491f-8c28-78663851d6db
Vrabec, J.
ada3aeb3-fb04-4501-8852-92dd1d9468f9
Pisanski, T.
09317670-2c1d-43c1-bba4-331e50f540a5
Shawe-Taylor, J.
c32d0ee4-b422-491f-8c28-78663851d6db
Vrabec, J.
ada3aeb3-fb04-4501-8852-92dd1d9468f9

Pisanski, T., Shawe-Taylor, J. and Vrabec, J. (1983) Edge-Colorability of Graph Bundles. Journal of Combinatorial Theory, Series B, 35 (1), 12-19.

Record type: Article

Full text not available from this repository.

More information

Published date: 1983
Organisations: Electronics & Computer Science

Identifiers

Local EPrints ID: 259863
URI: https://eprints.soton.ac.uk/id/eprint/259863
ISSN: 0095-8956
PURE UUID: 653cab87-0ad5-485d-947a-1a5b6e7c8df2

Catalogue record

Date deposited: 31 Aug 2004
Last modified: 12 Nov 2018 17:31

Export record

Contributors

Author: T. Pisanski
Author: J. Shawe-Taylor
Author: J. Vrabec

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×